# SDR SWAA041962

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 57,674 hours, 54,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN AT AFT ENTRY DOOR LWR HINGE CUTOUT, CRACKED.  REPAIRED SKIN PER EA.
